# SDR ASAA2023061343580

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 60,845 hours, 21,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EMERGENCY EXIT LIGHT ABOVE SEAT 17F INOP. GROUNDED - YES. RELAMPED EMERGENCY EXIT LIGHT ABOVE SEAT 17F REF AMM 33-51-00.
